MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; KIT,SPECI-CATH,PED,5FR,9IN,PVP,LUB,GLV

Medline Industries, LP MEDLINE; KIT,SPECI-CATH,PED,5FR,9IN,PVP,LUB,GLV
Catalog Number DYND10820H
Medical Device Problem Codes Filling Problem (1233); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are still encountering problems with the 5 & 8 fr cath tubes not filling up but then the patient ends up urinating around the tube.".
 
Additional Manufacturer Narrative
Medline quality received a complaint regarding the urine collection tubes not filling and leaking around the catheter with respect to the speci-cath kits, 5 fr & 8 fr.Medline quality received 3 ea of the reported product in unpackaged, used condition, and an assessment of the returned sample was conducted based on established inspection criteria; visual assessment revealed no defects nor abnormalities, measurement of catheter dimensions met the specified product criteria, and no obstructions were found within the drainage lumen of the catheters.The reported issue of poor drainage and leakage could not be verified based on inspection of the received sample.Based on assessment of the samples received and the information reported, this indicates that the issue is not due to a product defect; this complaint will be closed as "not a product defect: customer caused," and the cause code was adjusted to "dc: traced to user with misuse/mishandling." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
KIT,SPECI-CATH,PED,5FR,9IN,PVP,LUB,GLV
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50946435
Report Number1417592-2026-54253
Device Sequence Number21215937
Product Code EZD
UDI-Device Identifier10080196028894
UDI-Public10080196028894
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND10820H
Device Lot Number96924100002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/15/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown